# SDR AALA202306130309

- Difficulty date: June 5, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A320*
- Aircraft serial: 5409
- Aircraft time: 32,732 hours, 13,280 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367190800000
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS FLOOR SOFT AND POPS WHEN STEPPED ON AT SEAT ROW 19. **SUPPLEMENTAL REPORT FOR AALA202306080309: REPLACED CENTER AILSE FLOOR PANEL AT SEAT ROW 19 PER AMM 53-00-00** (CLOSED)
